Show simple item record

dc.contributor.authorŞAHAN, EBRU
dc.contributor.authorKILIÇARSLAN, TEZER
dc.contributor.authorKIRPINAR, İSMET
dc.date.accessioned2020-01-17T20:59:58Z
dc.date.available2020-01-17T20:59:58Z
dc.date.issued2019-09-10T00:00:00Z
dc.identifier.urihttps://openaccess.bezmialem.edu.tr/handle/20.500.12645/13398
dc.description.abstractIntroduction: Sialorrhoea, which has been defined as excessive amount of saliva in the mouth, can be a debilitating symptom. Psychoactive drugs may cause an increase or decrease in saliva secretion. Antidepressant drugs, especially tricyclic antidepressants and less often serotonin reuptake inhibitors, are often associated with a decrease in salivation and the complaint of dry mouth. Case presentation: A 46-year-old male patient with complaints of being depressed, lack of motivation, irritability and difficulty in falling asleep was started on sertraline treatment and had trouble with sialorrhoea after the dose increase, without other causes of hypersalivation. Discussion: We could not find report of any case with antidepressant-associated sialorrhoea in the literature. Future cases may support a relationship between sertraline and sialorrhoea.
dc.subjectŞAHAN E., KILIÇARSLAN T., KIRPINAR İ., -Sialorrhoea associated with sertraline use-, SCOTTISH MEDICAL JOURNAL, cilt.64, ss.159-161, 2019
dc.titleSialorrhoea associated with sertraline use
dc.typeArticle
dc.identifier.wosWOS:000491184900001
dc.identifier.scopus85073963905
dc.identifier.doi10.1177/0036933019875051
dc.identifier.pubmed31506028
local.publication.isinternational1


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record